| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during a cataract extraction with an intraocular lens (iol) implant procedure, the lens was scratched during implantation.Lens was implanted and successfully explanted with another lens.No patient harm was reported.There are two medical device reports associated with this complaint.This report is 2 of 2.Additional information was requested, but further no information was available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).